Letter to the editor
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a26,
author = {B. S. Kalitin},
title = {Letter to the editor},
journal = {Differencialʹnye uravneni\^a},
pages = {378},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a26/}
}
B. S. Kalitin. Letter to the editor. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a26/